MathSciNet Relay Station
MathSciNet bibliographic data
MR665498 (83k:53072) 53C35 (32M10)
Matsuki, Toshihiko Orbits on affine symmetric spaces under the action of parabolic subgroups. Hiroshima Math. J. 12 (1982), no. 2, 307–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement